Just started propranolol, side effects?
My doctor just started me on propranolol. It is a small dose, for tachycardia/anxiety, 20mg twice daily since I already have good if not low bp and she doesn't want to lower it any more. I have been taking them for 5 days now about 12 hours apart. I did some looking into any side effects and I have read that it can cause weight gain in some people. Is that possible on a low dose as well? Should I be worried about it lowering my blood pressure which is already low? I trust my doctor but she is new to me and did not do much more than listen to my heart and take my readings. I haven't noticed too much in the way of insomnia, and remember reading that beta blockers can interfere with your melatonin level. I have been taking melatonin and belived that it is helping to even it out and take away that side effect! One great thing I have noticed is that it seems to be helping with my migraines which I get every month with my cycle. Any feedback from others is very appreciated.
Report Bad Post
Last edited by alina30; 11-06-2011 at 08:35 PM.
Reason: propranolol migraine weight gain anxiety tachycardia